Hi I am freaking out a bit.....My incision started bleeding a bit...I removed the bandage.... Then I saw a red swelling at the incision... I am 4 weeks post op....ps removed the stitches 7 days ago.... so there is an open wound at the incision....I sprayed antiseptic spray and new bandage on incision....asI am self medicating asap with penicilin....how much mg should I take?I am starting with 750 mg 4 times a day.... I am scared esp because of infection? Can I get capsular contracture from this?
Incision Bleeding Under Breast - 4 Weeks Post Op - Stitches Taken out 7 Days Ago? (photo)
Doctor Answers (8)
Do not self medicate
|Go to your doctor ASAP and have your wound checked. Never take medications without consulting your surgeon.
It is important you seek medical attention. I suggest seeing your PS as soon as you can or going to your local emergency department
Incision Bleeding Under Breast - 4 Weeks Post Op
Call and be seen by your surgeon. Get antibiotics only from your physician. Your choice of penicillin may be inappropriate for the likely bacteria present in your community, and could make things worse.
You might also like...
You should not be self-medicating but you should be seen by your surgeon ASAP to make sure everything is OK. Good luck.
Incision bleeding 4 weeks post BA
You need to call your PS and see him/her as soon as possible. I am concerned about your wound. In the meantime, keep an antibacterial wound dressing in place or use an antibacterial ointment (talk to your pharmacist right away) under a clean dry dressing.
Bleeding following breast augmentation
Thanks for your question. The photo doesn't look overly alarming but without a physical exam I can't say for certain. You are correct that infection is the biggest thing that you have to worry about right now. I would highly recommend that you contact your surgeon and have them take a look at things. They may decide to place you on antibiotics if they feel that there is an infection present. Hope this helps
One month after surgery with bleeding
There is very little that can be wrong one month after surgery unless there have been other issues all along. I would not be self medicating with penicillin. Go back and see your surgeon.
You should not be self medicating,750 mg 3 times a day is too much. You need to see your PS to get you started on treatment adequate for your situation. Do you have a fever?
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.